Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

what could be the cause of a thick white coated tongue mainly at the back with whites down the sides along with flakey skin,dandruff,hair loss and a few other symptoms that occurred after i stopped taking high amounts of vitamin b5?

Link to comment
Share on other sites

B5 is used in hair products such as Pantene and V05, which are known to strengthen hair. It could be that your body has got used to this nutrient and now that you have stopped, it has changed the levels of moisture in your skin (?)

I have heard people say that it is best to gradually reduce your intake of B5, rather than stopping all at once.

Sorry I can't be of more help. :doubt:

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×